Death by Fat-Burning Pills
University student, 18, known to his friends as Mr Muscles dies 'after taking fat-burning pills' he boasted about on Facebook
A university student known as 'Mr Muscles' has died after apparently taking 'lethal' bodybuilding pills to help him lose weight.
Posted by Jill Fallon at February 22, 2013 11:15 AM
Fitness fanatic Sarmad Alladin, 18, who had posted snaps of his new muscles online, was taken to hospital just hours after praising the fat-burning tablets called DNP on Facebook.
Mr Alladin, an international student and son of an Indian millionaire, called an ambulance as he suddenly collapsed.
Last week the University for the Creative Arts warned its students: 'It has come to the University's attention that some very dangerous weight-loss and body-building drugs could be circulating among students. 'If you have bought or obtained Dinitrophenol or Dymetadrine tablets online or anywhere else, please stop using them immediately. The drugs are potentially lethal.'